# SDR 00105

- Difficulty date: August 11, 2003
- Submitted: August 15, 2003
- Operation: Air carrier
- Aircraft: N221TW
- Make and model: Amd FALCON
- Aircraft serial: 221
- Aircraft time: 20,185 hours, 15,712 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE CABIN PRESSURE BEGAN TO CLIMB AND DESCEND AT HIGH RATES UNTIL THE CABIN STOPPED PRESSURIZING AT ALL. CONTINUED TO BE ERRATIC UNTIL LANDING.  MAINTENANCE R & R PESSURIZATION RATE CONTROLLER OP'S AND LEAK CHECK GOOD.
